# SDR UALA2013040502288

- Difficulty date: April 4, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,378 hours, 24,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL AT R4 DOOR.  FOUND R4 DOOR UPPER CORNERS FWD AND AFT LEAKING.  SECURED SEAL, PRESSURIZED WITH NO FAULTS NOTED.  OK TO CONTINUE.
